# SDR DALA2022012400494

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 51,811 hours, 26,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - CRACK INDICATION FOUND IN OPEN HOLE 3, ON FRAME 16 RH, AND DOOR STOP FITTING 7 AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON FRAME 16 RH, AND DOOR STOP FITTING 7 AREA AS PER ER/A 596568. (2096393)
